zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Produits infinis de resolvantes. (French) Zbl 0387.47038

47H05Monotone operators (with respect to duality) and generalizations
[1]J. B. Baillon,Quelques propriétés de convergence asymptotique pour les contractions impaires, C. R. Acad. Sci. Paris283 (1976), 587–590.
[2]J. B. Baillon and G. Haddad,Quelques propriétés des opérateurs angle-bornés et n-cycliquement monotones, Israel J. Math.26 (1977), 137–150. · Zbl 0352.47023 · doi:10.1007/BF03007664
[3]H. Brezis,Opérateurs maximaux monotones, Lecture note no5, North-Holland, 1973.
[4]F. Browder and W. Petryshyn,The solution by iteration of nonlinear functional equations in Banach spaces. Bull. Amer. Math. Soc.72 (1966), 571–575. · Zbl 0138.08202 · doi:10.1090/S0002-9904-1966-11544-6
[5]R. Bruck,Asymptotic convergence of nonlinear contraction semi-groups in Hilbert space, J. Functional Analysis18 (1975), 15–26. · Zbl 0319.47041 · doi:10.1016/0022-1236(75)90027-0
[6]R. Bruck,An interative solution of a variational inequality for certain monotone operators in Hilbert space, Bull. Amer. Math. Soc.81 (1975), 890–892, Corrigendum82 (1976). · Zbl 0332.49005 · doi:10.1090/S0002-9904-1975-13874-2
[7]M. Crandall and A. Pazy,On the range of accretive operators, Israel J. Math.,27 (1977), 235–246. · Zbl 0355.47039 · doi:10.1007/BF02756485
[8]A. Genel and J. Lindenstrauss,An example concerning fixed points, Israel J. Math.22 (1975), 81–86. · Zbl 0314.47031 · doi:10.1007/BF02757276
[9]Z. Opial,Weak convergence of the successive approximations for nonexpansive mappins in Banach spaces, Bull. Amer. Math. Soc.73 (1967), 591–597. · Zbl 0179.19902 · doi:10.1090/S0002-9904-1967-11761-0
[10]R. T. R. Rockafellar,Monotone operators and the proximal point algorithm, SIAM J. Control14 (1976), 877–898. · Zbl 0358.90053 · doi:10.1137/0314056